CSpace

Browse/Search Results:  1-10 of 106 Help

  Show only claimed items
Selected(0)Clear Items/Page:    Sort:
CLT for approximating ergodic limit of SPDEs via a full discretization 期刊论文
STOCHASTIC PROCESSES AND THEIR APPLICATIONS, 2023, 卷号: 157, 页码: 1-41
Authors:  Chen, Chuchu;  Dang, Tonghe;  Hong, Jialin;  Zhou, Tau
Favorite  |  View/Download:180/0  |  Submit date:2023/02/07
Central limit theorem  Stochastic partial differential equation  Full discretization  Poisson equation  Ergodic limit  
A splitting semi-implicit Euler method for stochastic incompressible Euler equations on T-2 期刊论文
IMA JOURNAL OF NUMERICAL ANALYSIS, 2022, 页码: 29
Authors:  Hong, Jialin;  Sheng, Derui;  Zhou, Tau
Favorite  |  View/Download:96/0  |  Submit date:2023/02/07
stochastic incompressible Euler equation  convergence order  splitting semi-implicit Euler method  
Optimal Holder continuity and hitting probabilities for SPDEs with rough fractional noises 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2022, 卷号: 512, 期号: 1, 页码: 21
Authors:  Hong, Jialin;  Liu, Zhihui;  Sheng, Derui
Favorite  |  View/Download:87/0  |  Submit date:2023/02/07
Stochastic partial differential equation  Fractional Brownian sheet  Hurst index H < 1/2  Holder exponent  Hitting probability  
Influence of numerical discretizations on hitting probabilities for linear stochastic parabolic systems 期刊论文
JOURNAL OF COMPLEXITY, 2022, 卷号: 70, 页码: 29
Authors:  Chen, Chuchu;  Hong, Jialin;  Sheng, Derui
Favorite  |  View/Download:142/0  |  Submit date:2022/04/29
Hitting probability  Numerical discretization  Stochastic parabolic system  Critical dimension  
STOCHASTIC DIFFERENTIAL EQUATION WITH PIECEWISE CONTINUOUS ARGUMENTS: MARKOV PROPERTY, INVARIANT MEASURE AND NUMERICAL APPROXIMATION 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 2022, 页码: 43
Authors:  Chen, Chuchu;  Hong, Jialin;  Lu, Yulan
Favorite  |  View/Download:139/0  |  Submit date:2023/02/07
   Invariant measure  Markov chain  weak convergence  backward Euler method  stochastic differential equations with piecewise continuous arguments  
Accelerated exponential Euler scheme for stochastic heat equation: convergence rate of the density 期刊论文
IMA JOURNAL OF NUMERICAL ANALYSIS, 2022, 页码: 40
Authors:  Chen, Chuchu;  Cui, Jianbo;  Hong, Jialin;  Sheng, Derui
Favorite  |  View/Download:138/0  |  Submit date:2022/06/21
density  convergence order  accelerated exponential Euler scheme  stochastic heat equation  Malliavin calculus  
Large Deviations Principles for Symplectic Discretizations of Stochastic Linear Schrodinger Equation 期刊论文
POTENTIAL ANALYSIS, 2022, 页码: 41
Authors:  Chen, Chuchu;  Hong, Jialin;  Jin, Diancong;  Sun, Liying
Favorite  |  View/Download:155/0  |  Submit date:2022/04/29
Large deviations principle  Symplectic discretizations  Stochastic Schrodinger equation  Rate function  Exponential tightness  
Energy-preserving fully-discrete schemes for nonlinear stochastic wave equations with multiplicative noise 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2022, 卷号: 451, 页码: 20
Authors:  Hong, Jialin;  Hou, Baohui;  Sun, Liying
Favorite  |  View/Download:186/0  |  Submit date:2022/04/29
Compact finite difference method  Interior penalty discontinuous Galerkin finite element method  Pade approximation  Averaged energy evolution law  Stochastic wave equation  Multiplicative noise  
Database Resources of the National Genomics Data Center, China National Center for Bioinformation in 2022 期刊论文
NUCLEIC ACIDS RESEARCH, 2022, 卷号: 50, 期号: D1, 页码: D27-D38
Authors:  Xue, Yongbiao;  Bao, Yiming;  Zhang Zhang;  Zhao, Wenming;  Xiao, Jingfa;  He, Shun-min;  Zhang, Guoqing;  Li, Yixue;  Guoping, Zhao;  Chen, Runsheng;  Zeng, Jingyao;  Zhang, Yadong;  Shang, Yun-fei;  Mai, Jialin;  Shi, Shuo;  Lu, Mingming;  Bu, Congfan;  Zhang, Zhewen;  Du, Zhenglin;  Wang, Yinying;  Kang, Hongen;  Xu, Tianyi;  Hao, Lili;  Jia, Peilin;  Jiang, Shuai;  Qian, Qiheng;  Zhu, Tong-tong;  Shang, Yunfei;  Zong, Wenting;  Jin, Tong;  Zhang, Yuansheng;  Zou, Dong;  Zhang, Zhang;  Du, Qiang;  Feng, Changrui;  Ma, Lina;  Zhang, Sisi;  Wang, Anke;  Dong, Lili;  Wang, Yan-qing;  Liu, Wan;  Yan, Xing;  Ling, Yunchao;  Zhao, Guoping;  Zhou, Zhihua;  Kang, Wang;  Zhang, Tao;  Ma, Shuai;  Yan, Haoteng;  Liu, Zunpeng;  Ji, Zejun;  Cai, Yusheng;  Wang, Si;  Song, Moshi;  Ren, Jie;  Zhou, Qi;  Qu, Jing;  Zhang, Weiqi;  Liu, Guanghui;  Chen, Xu;  Chen, Tingting;  Sisi, Zhang;  Sun, Yanling;  Yu, Caixia;  Tang, Bixia;  Zhu, Junwei;  Zhai, Shuang;  Sun, Yubin;  Chen, Qiancheng;  Yang, Xiaoyu;  Zhang, Xin;  Sang, Zhengqi;  Wang, Yonggang;  Zhao, Yilin;  Chen, Huanxin;  Lan, Li;  Wang, Yanqing;  Ma, Yingke;  Jia, Yaokai;  Zheng, Xin-chang;  Chen, Meili;  Dong, Zou;  Zhu, Tongtong;  Ming, Chen;  Niu, Guangyi;  Pan, Rong;  Jing, Wei;  Sang, Jian;  Liu, Chang;  Xiong, Yujia;  Lili, Hao;  Zhang, Mochen;  Wang, Guoliang;  Yi, Lizhi;  Wei, Zhao;  Zong, Wenting;  Wu, Song;  Xiong, Zhuang;  Rujiao, Li;  Zheng, Gong;  Li, Rujiao;  Liu, Lin;  Li, Zhao;  Li, Qianpeng;  Wei, Jing;  Luo, Sicheng;  Wang, Jiajia;  Shi, Yirong;  Zhou, Honghong;  Zhang, Peng;  Song, Tingrui;  Li, Yanyan;  Yang, Fei;  Li, Mengwei;  Li, Zhao-hua;  Kang, Hongen;  Zheng, Xinchang;  Li, Ru-jiao;  Tian, Dongmei;  Liu, Xiaonan;  Li, Cuiping;  Teng, Xufei;  Song, Shuhui;  Zhang, Yang;  Niu, Guangyi;  Zhu, Tongtong;  Zhang, Yuansheng;  Chen, Ruru;  Zhang, Rongqin;  Xu, Feng;  Wang, Yifan;  Ling, Yunchao;  Zhou, Chenfen;  Wang, Haizhou;  Teschendorff, Andrew E.;  He, Yungang;  Zhen, Yang;  Li, Cuiping;  Zhu, Junwei;  Li, Lun;  Li, Na;  Gong, Zheng;  Chen, Meili;  Ying Cui;  Duan, Guangya;  Tong, Jin;  Wu, Gangao;  Huang, Tianhao;  Jin, Enhui;  Zhao, Wei;  Kang, Hailong;  Wang, Zhonghuang;  Zeng, Jingyao;  Chen, Hua;  Li, Mingkun;  Zhao, Wenming;  Ning, Wanshan;  Xue, Yu;  Liu, Yanhu;  Cui, Ying;  Zhou, Qijun;  Liu, Xingyan;  Zhang, Longlong;  Mao, Bingyu;  Zhang, Shihua;  Zhang, Yaping;  Wang, Guodong;  Zhu, Qianghui;  Li, Xin;  Li, Menghua;  Liu, Yuanming;  Luo, Hong;  Wu, Xiaoyuan;  Jing, Haichun;  Pan, Yitong;  Chen, Ming;  Ma, Lina;  Shi, Leisheng;  Li, Mingkun;  Lan, Li;  Bao, Yiming;  Zhao, Wen-ming;  Zuo, Zhixiang;  Ren, Jian;  Zhang, Xinxin;  Xiao, Yun;  Li, Xia;  Liu, Dan;  Zhang, Chi;  Xue, Yu;  Zhao, Zheng;  Jiang, Tao;  Wu, Wanying;  Zhao, Fangqing;  Meng, Xianwen;  Peng, Di;  Luo, Hao;  Gao, Feng;  Lin, Shaofeng;  Liu, Chuijie;  Guo, Anyuan;  Yuan, Hao;  Su, Tianhan;  Zhang, Yong E.;  Zhou, Yincong;  Zhang, Weizhi;  Fu, Shanshan;  Tan, Xiaodan;  Xie, Yubin;  Guo, Guoji;  Wang, Chenwei;  Liao, Xingyu;  Gao, Xin;  Wang, Jianxin;  Xie, Guiyan;  Yuan, Chunhui;  Tian, Feng;  Yang, Dechang;  Tang, Dachao;  Wu, Wenyi;  Gou, Yujie;  Han, Cheng;  Cui, Qinghua;  Li, Xiang Shang;  Li, Chuan-Yun;  Luo, XiaoTong;  Ren, Jia;  Li, Xia
Favorite  |  View/Download:690/0  |  Submit date:2022/04/02
Positivity-preserving symplectic methods for the stochastic Lotka-Volterra predator-prey model 期刊论文
BIT NUMERICAL MATHEMATICS, 2021, 页码: 28
Authors:  Hong, Jialin;  Ji, Lihai;  Wang, Xu;  Zhang, Jingjing
Favorite  |  View/Download:139/0  |  Submit date:2022/04/02
Stochastic Lotka-Volterra predator-prey model  Positivity  Stochastic symplecticity  Structure-preserving methods  Convergence order conditions